# SDR NOCA201308090004

- Difficulty date: August 1, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 82,976 hours, 13,974 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH STRIP OF PHOTO ILLUMINESCENT STRIP,  JUST FWD OF THE L3 DOOR.  REPLACED MISSING PIECE OF PHOTO ILLUMINSCENT STRIP IAW AMM 33-51-00.
